# SDR SWAA2025112027157

- Difficulty date: October 22, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,409 hours, 19,063 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STUB FRAME, BETWEEN BS 294.5 - 296.5, BTW S8R TO S9R.  LENGTH OF CRACK;  0.312 IN.  REPLACED THE STUB FRAME AND FASTENERS IAW SRM 51-40-02, DWG 141A8370, SHEET 9, SHEET 10, REV D.
